# SDR RAIA201111130004

- Difficulty date: November 13, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,705 hours, 28,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE MAIN PASSENGER DOOR HAS CORROSION ON INTERNAL STRUCTURE.  MAINTENANCE REMOVED AND REPLACED THE MAIN PASSENGER DOOR.
